# SDR UALA2012021000803

- Difficulty date: February 9, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 44,627 hours, 5,453 cycles
- Engine: Pwa PW40903
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 1132
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG IDG DRIVE LIGHT INOP.   REF WD 24-11-11, WD 24-11-71.  TRIED NEW GCU, NO HELP.  RE-INSTALLED ORIGINAL GCU PER MM.  DRIVE LIGHT STILL INOP.  DRIVE INDICATOR NOT DISPLAYED ON ELECTRIC SYNOPTIC PAGE.  DRIVE LIGHT INOP STARTED AFTER NR 1 IDG RPLMT FEB2. ORIGINAL PROBLEM WAS IDG NOT COME ONLINE.  SUSPECT A BAD IDG FROM STOCK.  RINGOUT OIL PRESS SW IN IDG AND WIRING REF WDG24-11-11.  REPLACED NR 1 ENG IDG PER MM.  ALSO REPLACED NR 1 ENG IDG CARBON SEAL PER MM.  OPS AND LK CK'S OKAY.
